CSpace  > 数学所

Browse/Search Results:  1-10 of 18 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Normalized solutions to the fractional Schrodinger equations with combined nonlinearities 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2020, 卷号: 59, 期号: 4, 页码: 35
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:170/0  |  Submit date:2020/10/12
Asymmetric critical p-Laplacian problems 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 5, 页码: 18
Authors:  Perera, Kanishka;  Yang, Yang;  Zhang, Zhitao
Favorite  |  View/Download:138/0  |  Submit date:2018/10/07
Holder continuous periodic solution of Boussinesq equation with partial viscosity 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 2, 页码: 55
Authors:  Tao, Tao;  Zhang, Liqun
Favorite  |  View/Download:118/0  |  Submit date:2018/07/30
On the global well-posedness of 3-D axi-symmetric Navier-Stokes system with small swirl component 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 1, 页码: 31
Authors:  Liu, Yanlin;  Zhang, Ping
Favorite  |  View/Download:127/0  |  Submit date:2018/07/30
Blowup behavior of harmonic maps with finite index 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 5, 页码: 16
Authors:  Li, Yuxiang;  Liu, Lei;  Wang, Youde
Favorite  |  View/Download:94/0  |  Submit date:2018/07/30
The deformation of symplectic critical surfaces in a Kahler surface-II-compactness 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 3, 页码: 22
Authors:  Han, Xiaoli;  Li, Jiayu;  Sun, Jun
Favorite  |  View/Download:70/0  |  Submit date:2018/07/30
Semi-stable Higgs sheaves and Bogomolov type inequality 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 3, 页码: 33
Authors:  Li, Jiayu;  Zhang, Chuanjing;  Zhang, Xi
Favorite  |  View/Download:80/0  |  Submit date:2018/07/30
Existence of multiple periodic solutions to asymptotically linear wave equations in a ball 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 3, 页码: 25
Authors:  Chen, Jianyi;  Zhang, Zhitao
Favorite  |  View/Download:77/0  |  Submit date:2018/07/30
Asymptotically linear wave equation  Multi-dimensional problem  Periodic solutions  Variational method  
Multiple solutions for a class of semilinear elliptic problems via Nehari-type linking theorem 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 2, 页码: 14
Authors:  Li, Chong;  Liu, Yanyan
Favorite  |  View/Download:89/0  |  Submit date:2018/07/30
Bifurcation on compact spin manifold 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2016, 卷号: 55, 期号: 4, 页码: 17
Authors:  Ding, Yanheng;  Li, Jiongyue;  Xu, Tian
Favorite  |  View/Download:117/0  |  Submit date:2018/07/30